# SDR SWIA201642171

- Difficulty date: May 9, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 34,895 hours, 29,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT APPROXIMATELY BS 589 AT STR 22 - 23L.    DENT OUT OF LIMITS IAW SRM. COMPLIED WITH ALL STEPS OF EA.
